Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 32, Number 1 (2008), 89-102.
On attractivity and asymptotic stability of solutions of a quadratic Volterra integral equation of fractional order
We study the existence of solutions of a nonlinear quadratic Volterra integral equation of fractional order. In our considerations we apply the technique of measures of noncompactness in conjunction with the classical Schauder fixed point principle. The mentioned equation is considered in the Banach space of real functions defined, continuous and bounded on an unbounded interval. We will show that solutions of the investigated integral equation are locally attractive.
Topol. Methods Nonlinear Anal., Volume 32, Number 1 (2008), 89-102.
First available in Project Euclid: 13 May 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Rzepka, Beata. On attractivity and asymptotic stability of solutions of a quadratic Volterra integral equation of fractional order. Topol. Methods Nonlinear Anal. 32 (2008), no. 1, 89--102. https://projecteuclid.org/euclid.tmna/1463150464